# SDR DALA2021080404432

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Nicked
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 NICK ON PREVIOUS REPAIR ON LWR EDGE/AFT CORNER STA.1440 AT AFT CARGO DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00300: LWR EDGE/AFT CORNER STA.1440 AT AFT CARGO DOOR WAS REPAIRED PER ER/A 592668-14 REV. ORIGINAL SECTION I. (1895179)
